SPIGA PABLO

Ruolo: 
professore associato
Settore scientifico disciplinare: 
ALGEBRA (MAT/02)
Telefono: 
0264485764
Stanza: 
U05, Piano: P03, Stanza: 3071
Via Roberto Cozzi, 55 - 20125 MILANO

Pubblicazioni

  • Dalla Volta, F., Gill, N., & Spiga, P. (2017). Cherlin's conjecture for sporadic simple groups. PACIFIC JOURNAL OF MATHEMATICS. Dettaglio
  • Morris, J., & Spiga, P. (2017). Every finite non-solvable group admits an oriented regular representation. JOURNAL OF COMBINATORIAL THEORY, 126, 198-234. Dettaglio
  • Dobson, T., & Spiga, P. (2017). Cayley numbers with arbitrarily many distinct prime factors. JOURNAL OF COMBINATORIAL THEORY, 122, 301-310. Dettaglio
  • Giordano Bruno, A., & Spiga, P. (2017). Some properties of the growth and of the algebraic entropy of group endomorphisms. JOURNAL OF GROUP THEORY, 20(4), 763-774. Dettaglio
  • Spiga, P., & Verret, G. (2017). Vertex-primitive digraphs having vertices with almost equal neighbourhoods. EUROPEAN JOURNAL OF COMBINATORICS, 61, 235-241. Dettaglio